Alert archive / Nebraska / River Flood Warnings in 2015
River Flood Warning 1, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at May 6, 2015, 11:21 PM CDT for Saline County, Nebraska. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2015, 11:21 PM CDT (04:21 UTC)
- Expired
- May 9, 2015, 2:23 PM CDT
- In force
- 63 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saline County, NE
The radar
The Omaha radar (KOAX), 110 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey Creek near Wilber (WLBN1).
- Action stage
- 11 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06881200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at May 6, 7:02 PM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, May 6, 7:02 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 702 PM CDT WED MAY 6 2015 .SHORT TERM...(TONIGHT THROUGH SATURDAY) ISSUED AT 306 PM CDT WED MAY 6 2015 SEVERE STORMS HAVE FIRED ACROSS NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA THIS AFTERNOON ALONG A WARM FRONT THAT EXTENDS EASTWARD FROM A SURFACE LOW ACROSS THE FRONT RANGE. UPPER TROUGH MOVING THROUGH NORTH CENTRAL NEBRASKA HAD 30 TO 60 METER HEIGHT FALLS ASSOCIATED WITH IT...COUPLED WITH A VERY MOIST ATMOSPHERE WITH 1.2 TO 1.5 INCHES OF PW...SHOULD CONTINUE TO SEE STORMS EXPAND EAST NORTHEAST THROUGH THE EVENING INTO EASTERN NEBRASKA AND EVENTUALLY IN WESTERN IOWA AFTER MIDNIGHT. A TORNADO WATCH WAS ISSUED FOR A SMALL PORTION OF OUR FORECAST AREA IN SOUTHEAST NEBRASKA FOR ACTIVITY THAT MAY EVENTUALLY MOVE INTO THE AREA...AND ADDITIONAL WATCHES MAY BE NEEDED THROUGH THE EVENING FURTHER NORTH AND EAST FROM THE EXISTING WATCH...ESPECIALLY ACROSS EASTERN NEBRASKA. MODEL QPFS ARE ALSO QUITE HEALTHY ACROSS A GOOD PORTION OF THE AREA WITH 1 TO 2 INCHES FORECAST. WPC IS ALSO CONCERNED WITH POSSIBLE TRAINING OF STORMS LATER IN THE EVENING WHICH COULD ENHANCE RAINFALL TOTALS. FOR NOW WILL MENTION LOCALLY HEAVY RAIN...BUT WILL HOLD OFF ON ANY WATCHES UNLESS AMOUNTS BECOME EXCESSIVE. LINGERING SHOWERS AND ISOLATED STORMS COULD OCCUR THURSDAY MORNING AS THE WAVE CONTINUES TO EXIT THE REGION. THERE COULD ACTUALLY BE A SEVERAL HOUR DRY PERIOD LATER THURSDAY MORNING AND AFTERNOON AS A COLD FRONT BEGINS TO PUSH INTO THE AREA. TEMPS AHEAD OF THE FRONT PUSH IN TO THE MID 70S...AND COULD DEVELOP STORMS AGAIN BY MID TO LATE AFTERNOON ALONG THE FRONTAL BOUNDARY WITH SEVERE STORMS POSSIBLE. STORMS THEN CONTINUE ALONG THE FRONT THURSDAY EVENING AS IT CONTINUES TO MOVE ALONG/SOUTH OF I80. WILL HAVE TO MONITOR FOR POTENTIAL HEAVY RAIN WITH THOSE STORMS AS WELL SINCE RAINFALL WILL BE FALLING ALONG AND AREA THAT GETS A CONSIDERABLE SOAKING TONIGHT. THE FRONT THEN PUSHES SOUTH INTO KANSAS AND MISSOURI FOR FRIDAY BUT THERE REMAINS A CHANCE OF SHOWERS ALONG THE KS/NE BORDER REGION THAT COULD EVEN LINGER INTO SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 306 PM CDT WED MAY 6 2015 THE BEGINNING OF THE PERIOD SHOULD BE ACTIVE WITH ANOTHER STRONG UPPER LOW MOVING OUT OF THE FOUR CORNERS REGION TO THE FRONT RANGE...WHICH INDUCES LEE CYCLOGENESIS AND ANOTHER WARM FRONT LIFTING NORTHWARD THROUGH THE AREA. THIS SHOULD RESULT IN WIDESPREAD THUNDERSTORMS SATURDAY NIGHT WITH ADDITIONAL HEAVY RAINFALL AND POTENTIAL SEVERE WEATHER. RAIN LINGERS INTO SUNDAY MORNING AT LEAST. SUNDAY AFTERNOON IS PROBLEMATIC. WE WILL LIKELY BE IN THE WARM SECTOR AHEAD OF THE FRONT...AND UNCERTAIN IF WE WILL CONVECT ALONG IT...OR PERHAPS AHEAD OF IT EAST OF OUR AREA. THEN DEFORMATION/WRAP AROUND PRECIP AFFECTS AT LEAST THE NORTHERN FORECAST AREA SUNDAY NIGHT...WITH LINGERING SHOWERS ON MONDAY. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 647 PM CDT WED MAY 6 2015 REGIONAL RADAR SHOWING MVFR CONDITIONS/WIDESPREAD PCPN ACTIVITY LIFTING ACROSS ERN NEB IN ASSOCIATION WITH A POTENT UPPER DISTURBANCE PASSING THRU THE CNTRL PLAINS. EXPECT TSRA TO PREVAIL AT ALL TAF SITES THRU THIS EVENING WITH SHRA THEN AFT MIDNIGHT TILL ABOUT 12Z THURSDAY MORNING. LATEST MODELS INDICATE IFR CIGS WILL BE POSSIBLE AT KOMA/KLNK BTWN 12Z-14Z THURSDAY MORNING...THEN LOW END VFR CIGS THE REMAINDER OF THE FCST PD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DEWALD LONG TERM...DEWALD AVIATION...DEE
Hazardous weather outlook, May 6, 5:33 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 533 PM CDT WED MAY 6 2015 NEZ065-066-078-088-089-071245- SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING. LARGE HAIL...DAMAGING WINDS...TORNADOES AND VERY HEAVY RAINFALL WILL BE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. THUNDERSTORMS CONTINUE OVERNIGHT AND TAPER OFF BY DAYBREAK THURSDAY. THERE SHOULD BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY THURSDAY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED YET TONIGHT. NEZ016-017-030>034-042>045-050>053-067-068-090>093-071245- ANTELOPE-PIERCE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX- DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-CASS-OTOE-JOHNSON- NEMAHA-PAWNEE-RICHARDSON- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION TONIGHT. STRONG STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...BUT LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. STORMS CONTINUE OVERNIGHT AND TAPER OFF THURSDAY MORNING. THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED YET TONIGHT. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015-018-071245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-WAYNE- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION TONIGHT. LOCALLY HEAVY RAINFALL WILL WILL BE THE MAIN THREAT. STORMS CONTINUE OVERNIGHT AND TAPER OFF THURSDAY MORNING. THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL PROBABLY NOT BE NEEDED TONIGHT. DEWALD
In the hours before
Local storm report, May 6, 10:43 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1043 PM CDT WED MAY 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HEAVY RAIN 5 E DENTON 40.74N 96.75W
05/06/2015 E4.60 INCH LANCASTER NE PUBLIC
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMLocal storm report, May 6, 10:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1048 PM CDT WED MAY 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM FLASH FLOOD WAVERLY 40.92N 96.53W
05/06/2015 LANCASTER NE AMATEUR RADIO
PARTS OF 144TH STREET FLOODED.
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMLocal storm report, May 6, 10:57 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1057 PM CDT WED MAY 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM FLASH FLOOD 4 NW ROCA 40.70N 96.71W
05/06/2015 LANCASTER NE AMATEUR RADIO
WATER BUMPER DEEP OVER ROADWAY. VEHICLES
STALLED IN ROADWAY.
1056 PM FLASH FLOOD 4 SSE SPRAGUE 40.57N 96.70W
05/06/2015 LANCASTER NE AMATEUR RADIO
WATER OVER HIGHWAY 77. VEHICLE STALLED IN
ROADWAY.
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMLocal storm report, May 6, 11:00 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1100 PM CDT WED MAY 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 1 W LINCOLN 40.81N 96.71W
05/06/2015 LANCASTER NE BROADCAST MEDIA
CARS ARE BEGINNING TO FLOAT DUE TO DEEP
WATER.
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMLocal storm report, May 6, 11:10 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1110 PM CDT WED MAY 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM FLASH FLOOD 2 SE LINCOLN 40.80N 96.66W
05/06/2015 LANCASTER NE AMATEUR RADIO
2 FEET OF WATER OVER ROAD.
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMLocal storm report, May 6, 11:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1112 PM CDT WED MAY 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM HEAVY RAIN 3 SE LINCOLN 40.78N 96.65W
05/06/2015 M3.10 INCH LANCASTER NE AMATEUR RADIO
&&
NWS OMAHA/VALLEY NE
IRIS SYSTEMThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:19 PM CDT | Special Weather Statement | OAX | Saline | 41 min |
| May 6, 7:35 PM CDT | Tornado Warning | OAX | Jefferson | 25 min |
| May 6, 7:43 PM CDT | Flash Flood Watch | OAX | Butler, Jefferson, Lancaster, Saline, Saunders, Seward | 8 hr |
| May 6, 7:55 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Saunders, Seward | 50 min |
| May 6, 7:58 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| May 6, 8:22 PM CDT | Tornado Warning | OAX | Saline | 11 min |
| May 6, 8:33 PM CDT | Tornado Warning | OAX | Lancaster | 27 min |
| May 6, 8:34 PM CDT | Flash Flood Warning | OAX | Jefferson, Saline | 4 hr |
| May 6, 8:41 PM CDT | Special Weather Statement | OAX | Saline | 49 min |
| May 6, 8:46 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 44 min |
| May 6, 9:08 PM CDT | Special Weather Statement | OAX | Saunders | 52 min |
| May 6, 9:17 PM CDT | Special Weather Statement | OAX | Lancaster | 28 min |
| May 6, 9:34 PM CDT | Areal Flood Advisory | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 9:35 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 40 min |
| May 6, 9:56 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 10:21 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 39 min |
| May 6, 10:22 PM CDT | Special Weather Statement | OAX | Lancaster | 23 min |
| May 6, 10:38 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 24 min |
| May 6, 10:53 PM CDT | Tornado Warning | OAX | Gage, Jefferson | 37 min |
| May 6, 11:00 PM CDT | Tornado Warning | OAX | Gage, Lancaster, Otoe | 30 min |
| May 6, 11:21 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 39 min |
| May 6, 11:39 PM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 3 hr |
| May 6, 11:40 PM CDT | Special Weather Statement | OAX | Gage, Lancaster, Saline | 35 min |
| May 6, 11:51 PM CDT | River Flood Warning | OAX | Lancaster | 30 hr |
| May 7, 12:02 AM CDT | Special Weather Statement | OAX | Cass, Douglas, Otoe, Sarpy | 43 min |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Saunders | 45 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Lancaster | 32 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Cass | 47 hr |
| May 7, 12:28 AM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline, Seward | 7 hr |
| May 7, 12:42 AM CDT | Special Weather Statement | OAX | Seward | 33 min |
| May 7, 12:56 AM CDT | Special Weather Statement | OAX | Cass, Otoe | 34 min |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 1:00 AM CDT | River Flood Warning | OAX | Jefferson | 71 hr |
| May 7, 1:51 AM CDT | Areal Flood Advisory | OAX | Saunders | 6 hr |
| May 7, 2:32 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 6 hr |
| May 7, 2:38 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 6 hr |
| May 7, 4:02 AM CDT | River Flood Warning | OAX | Saline | 4 days |
| May 7, 4:25 AM CDT | River Flood Warning | OAX | Saunders | 61 hr |
| May 7, 5:14 AM CDT | Areal Flood Warning | OAX | Saunders | 6 hr |
| May 7, 7:19 AM CDT | River Flood Warning | OAX | Saunders | 7 days |
| May 7, 7:27 AM CDT | Areal Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline | 12 hr |
| May 7, 8:25 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 9 hr |
| May 7, 8:30 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 5 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Otoe | 50 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Nemaha | 61 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Richardson | 66 hr |
| May 7, 10:33 AM CDT | River Flood Warning | OAX | Cass | 54 hr |
| May 7, 2:13 PM CDT | Special Weather Statement | OAX | Johnson | 17 min |
| May 7, 2:32 PM CDT | Special Weather Statement | OAX | Johnson | 28 min |
| May 7, 2:42 PM CDT | Special Weather Statement | OAX | Gage | 48 min |
| May 7, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 25 min |
| May 7, 3:28 PM CDT | Special Weather Statement | OAX | Nemaha | 32 min |
| May 7, 3:49 PM CDT | Special Weather Statement | OAX | Gage | 41 min |
| May 7, 4:27 PM CDT | Special Weather Statement | OAX | Nemaha | 33 min |
| May 7, 4:37 PM CDT | Special Weather Statement | OAX | Pawnee | 53 min |
| May 7, 5:14 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 16 min |
| May 7, 5:35 PM CDT | Special Weather Statement | OAX | Gage, Pawnee | 40 min |
| May 7, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Johnson | 17 min |
| May 7, 6:55 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 35 min |
| May 7, 6:59 PM CDT | Special Weather Statement | OAX | Otoe | 46 min |
| May 7, 2:46 PM CDT | Special Weather Statement | OAX | Mills | 44 min |
| May 7, 4:25 PM CDT | Special Weather Statement | OAX | Montgomery | 50 min |
| May 7, 4:41 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Pottawattamie | 34 min |
Nearby
River Flood Warnings in Nebraska, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.